Singularities at t=∞ in equivariant harmonic map flow

S.B. Angenent, J. Hulshof

Research output: Chapter in Book / Report / Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationGeometric evolution equations
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages1-15
Publication statusPublished - 2005

Publication series

NameContemp. Math.
Number367

Bibliographical note

MR2112627

Cite this

Angenent, S. B., & Hulshof, J. (2005). Singularities at t=∞ in equivariant harmonic map flow. In Geometric evolution equations (pp. 1-15). (Contemp. Math.; No. 367). Providence, RI: American Mathematical Society.
Angenent, S.B. ; Hulshof, J. / Singularities at t=∞ in equivariant harmonic map flow. Geometric evolution equations. Providence, RI : American Mathematical Society, 2005. pp. 1-15 (Contemp. Math.; 367).
@inbook{69820fefa42b4426b8d1a690b8bbce44,
title = "Singularities at t=∞ in equivariant harmonic map flow",
author = "S.B. Angenent and J. Hulshof",
note = "MR2112627",
year = "2005",
language = "English",
series = "Contemp. Math.",
publisher = "American Mathematical Society",
number = "367",
pages = "1--15",
booktitle = "Geometric evolution equations",
address = "United States",

}

Angenent, SB & Hulshof, J 2005, Singularities at t=∞ in equivariant harmonic map flow. in Geometric evolution equations. Contemp. Math., no. 367, American Mathematical Society, Providence, RI, pp. 1-15.

Singularities at t=∞ in equivariant harmonic map flow. / Angenent, S.B.; Hulshof, J.

Geometric evolution equations. Providence, RI : American Mathematical Society, 2005. p. 1-15 (Contemp. Math.; No. 367).

Research output: Chapter in Book / Report / Conference proceedingChapterAcademicpeer-review

TY - CHAP

T1 - Singularities at t=∞ in equivariant harmonic map flow

AU - Angenent, S.B.

AU - Hulshof, J.

N1 - MR2112627

PY - 2005

Y1 - 2005

M3 - Chapter

T3 - Contemp. Math.

SP - 1

EP - 15

BT - Geometric evolution equations

PB - American Mathematical Society

CY - Providence, RI

ER -

Angenent SB, Hulshof J. Singularities at t=∞ in equivariant harmonic map flow. In Geometric evolution equations. Providence, RI: American Mathematical Society. 2005. p. 1-15. (Contemp. Math.; 367).